# SDR AALA202409303563

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 34,037 hours, 14,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL CAUTION L1 SLIDE LOW PRESSURE DISPLAYED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
